I have taken Nugenix for about 3 years. I swear by it. When I was about 60 my testosterone levels had dropped to about 50T before I did anything about it. I was extremely depressed almost incapable of doing my job. I am a professional in an office responsible for about 150 clients.
My first doctor gave me a T gel that I rubbed in. My second doctor began a testosterone injection regimen 200 mg every two weeks. Believe it or not that did return me to active sexual activity. It wasn’t until I started to take a similar product at GNC that put the hard back in an erection. After starting the injections I could get a limp erection but I could not perform. I could do my job and the injections put a swagger back into my step. Nugenix was the break over point for me. That is my experience without using any medical language.
My husband started using Nugenix and actually noticed the change in his energy level and all was and is going well…..could be coinsidence but after about week he noticed his feet and ankles were swelling up and actualy hurt we didnt think it could have been the pills so went to dr they tested for gout —tests came back negative —he took the anti inflam med they prescribed and for few weeks all was ok —then it happened again just not as sever …..has anyone heard of or experienced anything like this?? it could totally be unrelated but I heard side effects on a commercial for some low t medication included swollen feet and ankles ????? Dont want my husband getting sick…..????